MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS TSH ELECSYS E2G 300 V2; THYROID-STIMULATING HORMONE ASSAY
Catalog Number 08443432214
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e801 analyzer was requested but not provided.The serial number of e801 analyzer used for investigation is (b)(6).The serial number of e411 analyzer used for investigation is (b)(6).The ft3 iii v2 reagent lot number and expiration date used at the customer's site were not provided.The ft3 iii v2 reagent lot number used on cobas e801 was 669112 with an expiration date of 29-feb-2024.The ft3 iii v2 reagent lot number used on cobas e411 was 686656 with an expiration date of 30-apr-2024.The tsh v2 reagent expiration date used at the customer's site was not provided.The tsh v2 reagent lot number used on cobas e801 was 714216 with an expiration date of 31-aug-2024.The tsh v2 reagent lot number used on cobas e411 was 706442 with an expiration date of 29-feb-2024.Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and the standardization methodology used.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 4 patients' samples tested with elecsys ft3 g3 v2 (ft3 iii v2) assay, and tsh v2 (tsh v2) assay on a cobas 8000 e801 module.The samples also had discrepant results when tested on another cobas 8000 e801 module and on a cobas e411 immunoassay analyzer.This medwatch will apply to the tsh v2 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft3 iii v2 assay.Refer to the attachment for all patients' data.The samples were initially tested on the customer's e801 analyzer.The samples were provided for investigation where they tested on a 2nd e801 analyzer and on e411 analyzer.The samples were also repeated on an abbott architect analyzer.
 
Additional Manufacturer Narrative
Two samples were received for investigation on 18-jan-2024.Upon investigation of the samples, no interference was detected.The investigation did not identify a product problem.Product labeling for tsh and ft3 iii state: for diagnostic purposes, the results should always be assessed in conjunction with the patient´s medical history, clinical examination, and other findings.

Brand Name
TSH ELECSYS E2G 300 V2
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18230631
Report Number1823260-2023-03789
Device Sequence Number6203111
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K190773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08443432214
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown